# SDR CALA2019040500528

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 94,043 hours, 12,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT SYSTEM TEST FOUND R2 M33098 BATTERY CHARGER.  REPLACED THE R2 DR M33908 BATTERY CHARGER AND EMER LIGHT SYSTEM OPERATION TEST FOUND NORMAL IAW AMM 33-51-06-960-803 REV.85.
